# SDR USAA2010121793168

- Difficulty date: November 9, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE AT FR 69 - FR 70, S23R.  REPLACED SHEAR PLATE AT FR 69 - FR 70, S23R IAW EA 133241.
